It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 09-04-2012, 11:47 AM   #1
Newbie
(male)
 
Join Date: Jun 2012
Location: Irvine
Posts: 7
icomputered HB User
5 days on Synthroid: HELP!

I started taking Synthroid 25 mcg 5 days ago. The only imrpovement I have noticed is softer skin, and my dry mouth and dry eyes have greatly improved.

Is it normal that, after 5 days, I still do not feel any better?

How long does it normally take to see improvements in how you feel?


MY RESULTS:

TSH: 1.61 (0.50-2.50)
Free T4: 1.22 (0.89-1.76)
Free T3: 3.7 (2.3-5.0)
Total T3: 1.13 (0.60-1.81)

Anti-TPO AB 57.5 (0.0-28.0)

SYMPTOMS:

Headaches, lightheadedness, fatigue, dry skin, eyes, mouth, hair, lethargy, etc. (The dryness has improved since starting Synthroid)

Thanks!

 
Reply With Quote
Old 09-05-2012, 08:27 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: Europe
Posts: 1,193
lisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB Userlisa789 HB User
Re: 5 days on Synthroid: HELP!

I'm sorry to disappoint you but 5 days is like nothing when it concerns thyroid. The meds titrating process does take time. How long depends from the person and situation but we're not talking days but months.

25mcg is a starting dosage but not a therapeutic dosage. Iit's common to retest after 6 weeks ( it takes that long to reflect an accurate picture) and adjust the dosage accordingly if need be.

After a week one might (or might not, not everybody has those) one might experience adjusting symptoms if so those are temporary.

and hang in there

 
Reply With Quote
Sponsors Lightbulb
   
Old 09-06-2012, 08:06 AM   #3
Inactive
(male)
 
Join Date: Sep 2012
Location: Canada
Posts: 157
telus HB Usertelus HB Usertelus HB Usertelus HB Usertelus HB Usertelus HB Usertelus HB Usertelus HB Usertelus HB User
Re: 5 days on Synthroid: HELP!

I would suggest you go back to your Doctor and ask to get Reverse T3 tested. If it is out-of-whack, then the Synthroid is not going to help (may make things worse).

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1139), MSJayhawk (942), Apollo123 (859), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!